Partition function with singularities. Fuliński, A. Physics Letters A, 25(8):585-586, 1967.
Partition function with singularities [link]Paper  doi  bibtex   
@ARTICLE{Fulinski1967585,
author={Fuliński, A.},
title={Partition function with singularities},
journal={Physics Letters A},
year={1967},
volume={25},
number={8},
pages={585-586},
doi={10.1016/0375-9601(67)90272-1},
url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-49949139485&doi=10.1016%2f0375-9601%2867%2990272-1&partnerID=40&md5=85cd856476455a246941a07ba906d78a},
correspondence_address1={Fuliński, A.; Department of Theoretical Chemistry, Jagellonian University, Kraków, Poland},
document_type={Article},
source={Scopus},
}

Downloads: 0